MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 12/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Unable to establish contact with the customer to replace the meter and get product back for investigation - manufacturer has made several attempts.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure customer's condition - unable to establish contact with the customer at this time.Most likely underlying root cause of malfunction: user had an inaccurate reference.Note: several follow-up call were made in an effort to contact the customer; was unable to establish contact with customer.Left message on customer's voicemail.
 
Event or Problem Description
Customer sent an email 12/4/16 which states, "i have a meter that i think is giving me a false reading.It seems to be reading hi.The other day it was 243 in the am and i took 45 units nph n which i take every morning ate small orange and yogurt short time latter become dizzy whet to er they took my blood sugar it was only 70 i think it has been reading wrong lately is their someway i can check to make sure it is accurate?" an email response was sent to the customer apologizing for the inconvenience and requesting a call back due to a phone number not being provided.Customer called on (b)(6) 2016 regarding concern with results and to find out customer's condition, with no answer.Meter information was obtained when customer called in and left a message.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6212655
Report Number1000113657-2016-02111
Device Sequence Number10978348
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2016
Initial Report FDA Received Date12/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;